# SDR USAA061401

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 706 LONGITUDINAL CABIN FLOORBEAM LBL 24.5 CRACKED.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW EA 98304, DEFECT SIZE: .50 TO 1 INCH.
